# SDR DALA2018121747219

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 46,999 hours, 30,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENDED ON FINAL FO SMELLED SMOKE OR A SMOKE LIKE SMELL DESCRIBED AS ACIDIC OR ELECTRICAL. PULLED AND OPENED C/B PANELS C/B PANELS BEHIND CAPT'S SEAT, INSPECTED FOR LOOSE CONNECTIONS OR DAMAGE. OPENED OVHD PANEL. FOUND F.O. GRIMES LIGHT BACKSHELL LOOSE, PINNED GEAR AND CYCLED GEAR HANDLE AND INSPECTED FOR ANY CONTACT WITH WIRING, NONE FOUND. FOUND F/O'S SIDE COMPARTMENT HAD WATER, REMOVED WATER AND VERIFIED IT DID NOT LEAK PAST COMPARTMENT. OPERATED ANTI-ICE AND ANTI-FOG IAW MD90 AMM 30-41-00. OPENED STATION 110 RELAY + JUNCTION PANELS, CHKD FOR EVIDENCE OF ARCING, NONE FOUND. UNABLE TO PIN POINT ANY FAULTS WITH A/C. ALL CHECKS GOOD. CONTACTED MCC, SATISFIED WITH INSPECTIONS PERFORMED. REMOVED PINS. RAN APU AND INSPECTED FOR LEAKS, NONE FOUND. NO SMELLS FROM PACKS. RAN ENGINES WITH PACKS NO SMELL OR ODORS TO NOTE. OK FOR SERVICE. (LP#4429684)
